# SDR RRXA001101

- Difficulty date: December 27, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Aircraft: N801GP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46039
- Aircraft time: 79,856 hours, 31,414 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Connector
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT NR 1 EGT DROPPED TO APPROX 530 WITH MCT POWER SET (88.7 PERCENT N1) AND REMAINED THERE UNTIL THROTTLES PULLED BACK.  TEMP WAS ALSO FLUCTUATING +/-30 ALL OTHER ENGINE PARAMETERS WERE NORMAL.  FOUND FIREWALL CONNECTOR AND SUMMING PLUG LOOSE.  CLEANED AND TIGHTENED CONNECTORS.  RANG OUT LT AND RT EGT HARNESSES AND EGT JUMPER.  NO FAULTS FOUND.  OPS OK ON ENGINE RUN.
